A Corollary of the B-function Lemma

DSpace/Manakin Repository

A Corollary of the B-function Lemma

Citable link to this page

 

 
Title: A Corollary of the B-function Lemma
Author: Beilinson, Alexander; Gaitsgory, Dennis

Note: Order does not necessarily reflect citation order of authors.

Citation: Beilinson, Alexander, and Dennis Gaitsgory. 2011. A corollary of the b-function lemma. Selecta Mathematica, ns., 18(2): 319-327.
Full Text & Related Files:
Abstract: Let \(X\) be an algebraic variety, \(f\) a regular function, \(j:U \hookrightarrow X\) the complement to the locus of vanishing of \(f\), and \(M\) a holonomic D-module on \(U\). Consider the \(D_U[s]\)-module \(M\otimes "f^s"\). The goal of this note is to describe all \(D_X[s]\)-submodules \(N \hookrightarrow j_*(M\otimes "f^s")\) such that \(j^*(N)\simeq M\otimes "f^s"\).
Published Version: doi://10.1007/s00029-011-0078-7
Other Sources: http://arxiv.org/abs/0810.1504v2
Terms of Use: This article is made available under the terms and conditions applicable to Open Access Policy Articles, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#OAP
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:10043336
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters